New anticancer therapies, immune pathway inhibitors, may cause immune-related adverse events (IRAE). Immune-related ocular toxicities are rare but are potentially serious adverse events. The purpose of this article is to report a case of ocular inflammatory involvement potentially related to the immune response and the use of nivolumab, a new immunologic agent used for the treatment of a solid tumor. Despite the implication of this therapy in the occurrence of inflammation, other causes must always be ruled out. It is possible to continue this therapy in consideration of the risk/benefit ratio for each patient. Close collaboration between oncologists and ophthalmologists is necessary in the diagnosis and timely management of IRAE related to these new emerging therapies.Le texte complet de cet article est disponible en PDF.
Keywords : Uveitis, Drug induced uveitis, Posterior uveitis, Nivolumab, Anti-PD1, Chemotherapy, Check point inhibitors